Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Vita X capsules?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9956 Questions

default
Posted on Wed, 15 Jun 2016 in Men's Health
Question: Is vita x capsule of Baidyanath is safe for using, is there any side effects of these capsules? please advise.is this capsule safe, also when to discontinue this capsule? What is the natural way to cure erectile dysfuntion problem? How to increse sexual stamina? Please advise.
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Most of the Ayurvedic drugs are said to be free of side effcts .

Detailed Answer:
Hello
Thanks for your query ,based on the facts that you have posted it appears that you are facing problem of Erectile Dysfunction and your Dr has prescribed Vita X Capsules twice daily for four months .

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Have you consulted Urologist for clinical examination and to trace out the cause for your sexual problem?
2) Have you done any investigations to establish the cause for your problems ?

Most of the Ayurvedic drugs that have been sold in the market are free from side effects provided they are taken under guidance and supervision of a Dr,qualified in Ayurvedic faculty.

However it is advisable to consult qualified Urologist toand get investigations done to find out the cause for your Erectile Dysfunction .

In absence of ny major health issue the cause of sexual problems and ED is ind related and due to performance anxiety .Following measure will help you to boost up your confidence and getting good erection and delay ejaculation.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday
4) Avoid alcohol and smoking.

Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you .
Thanks and Regards.
Dr.Patil.




.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 20 minutes later
Hi Doctor,

Actual I had discussed with Ayurvedic Doctor & he had given me ayurvedic capsules for my erectile dysfunction. & I was not aware of the names of those medicines, since that Dr had given me loose capsules & told me that, take it for 4 months, regularly, & then stop it. I took it 1 months & I felt lot of energetic with these capsules, but also felt headaches during that month.

Also Dr has not suggested Baidynath Vita x capsule, whereas my Yoga sir has suggested me Baidyanath Vita x capsules.

I have not consulted with Urologist.
I have not investigated my sexual problem. I have found that, during intercourse , my penn`s stiffness looses & not able to make it stiff easily.

Also in the morning, though the I tried a lot for sex, & though the stiffness is there in XXXXXXX but during intercourse, it becomes loose immediately.

Please advise, how to remove this problem.




doctor
Answered by Dr. P. T. Patil 21 minutes later
Brief Answer:
You need to consult qualified Urologist for assessment .

Detailed Answer:
hello
Thanks for follow up .
I would suggest you to consult qualified Urologist for proper clinical assessment and investigations by a scientific methods so that proper treatment can be planned for .
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Treatment/Therapy

Recent questions on  Meditation

doctor1 MD

I have a hoarse voice from screaming on roller coasters 3 days ago. I am a singer and have a performance tomorrow night. I was thinking of going to my regular bickram yoga class tonight, which is done is a super heated and humidified room. No hard breathing involved but certainly long slow breathing. I am hoping it will stretch me out all over including my vocal chords. I am not using my voice for speaking or anything else over the next couple days to try and recover it for the performance. Could the hot yoga be harmful in any way?

doctor1 MD

I have been experiencing a strange rash on my upper body for almost a year. It seems to flare up with exercise or heat exposure and showering. But also in general it calms down at times but never goes away...it looks and feels awful. had blood work done but nothing popped up. Because of my Insurance I have been on a waiting list to see an Allergist. I have seen a Dermatologist ones and all he did was prescribe cortisone cream, which did not help. Also at night in bed my skin feels really hot and dry and uncomfortable. I am a 47 year old female, in great health and teach yoga and work as a massage therapist. I cut out Gluten a few month ago but that did not help ;-(

doctor1 MD

The end of my right clavicle (where it would attach to the sternum) is noticeably larger than the left and protrudes to the extent that people notice and ask me about it. . .this has all been developing for about a year now. I feel no pain, am 61 years old, slender, and practice yoga.

doctor1 MD

Hello Doc, My dad[52] is having a sensitive stomach and atleast once a month he gets indigestion and vomiting, which once occurs, then takes about 1 week to recover. As per doctor s analysis, its just an infection, and the medication is given. I just wanted to know the cause of this and how can these be prevented in future. Eating Habits: Vegetarian Walking frequency: about thrice a week Thanks in advance for the advise.

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange after. Should I be concerned. First pain hit at around 3:30 this afternoon. Have had four in the past...